# SDR CA991008013

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- Engine: Cfmint CFM565C4
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, NR 2 ENGINE FIRE DETECT SYSTEM FAULT.   NR 2 ENG FIRE LOOP B REPLACED.
